Guys How Do You Deal with Day Time Sedation Due To Psy Medicine..?

I am on 300Mg Seroquel In the Evening … But I am sedated Whole Day …?

How Do you Deal with it …It makes my Emotion Numb …

Tho seroquel is good for Sleep … I have major Problem with Insomnia …
yes i sleep good in seroquel …

@twinklestars @ninjastar Please help ,… If there is somthing to overcome it …

1 Like

Fella, im on the same dose. Just take your 300mg an hour before you sod off to bed. With a good sleep and the drug - you should feel an uplift in your emotions as well. x

1 Like

Farcry hugs. Where you been? I miss you​:blush::snowflake::cloud:

2 Likes

Still drinking the cola? That will mess up sleep.

On one hand you suffer from insomnia and the other you are sleepy during the day. So self medicating with caffeine comes into effect and ruins sleep.

It is tough working out a routine. Have you tried having smaller amounts of caffeine?

1 Like

Can you switch meds? I was completely dysfunctional on Seroquel, plus I gained a TON of weight. I could barely stay awake on Seroquel. I slept 14 hours a night, plus I took naps

1 Like

It’s a significant side effect of most anti-psychotic meds. I hope it gets better for you.

1 Like

I just sleep long and then have another nap in the afternoon. So maybe 14-15 hours a day? Jeez that sounds like a lot when I write it out…

Cup of coffee perhaps?

1 Like

Coffee and Cigarettes. Lots of them. Willpower.

2 Likes

There was a problem I had when starting Seroquel, taking 500 m.g. I ate too many processed foods. Some symptoms recovered at first by drinking about 4 cups of tea a day. A lot of the problems were probably better by taking seperate dosages of Seroquel.

1 Like

Strong coffee in the morning and vaping strong nicotine salts all day.

1 Like

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.